Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32613
Title: Bicyclic graphs with the first three smallest and largest values of the first general Zagreb index
Authors: Zhang, S
Wang, W
Cheng, TCE 
Issue Date: 2006
Source: Match, 2006, v. 56, no. 3, p. 579-592 How to cite?
Journal: Match 
Abstract: Let G be a simple connected graph with vertex set V(G) and α a real number other than 0 and 1. The first general Zagreb index of G is defined as M1 α(G) = ΣνεV(G) d(v) α, where d(v) is the degree of v. If G has n vertices and n + 1 edges, then it is called a bicyclic graph. In this paper, for arbitrary n ≥ 5, we characterize all bicyclic graphs on n vertices with the first three smallest and largest values of the first general Zagreb index when α > 1, with the largest and the first three smallest values of the first general Zagreb index when α < 0, and with the smallest and the first three largest values of the first general Zagreb index when 0 < α < 1; for every sufficiently large n, we characterize all bicyclic graphs on n vertices with the second and third smallest values of the first general Zagreb index when 0 < α < 1, and with the second and third largest values of the first general Zagreb index when α < 0.
URI: http://hdl.handle.net/10397/32613
ISSN: 0340-6253
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
0
Last month
Citations as of Sep 16, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Sep 23, 2017

Page view(s)

69
Last Week
1
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.